Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Stanley's invariant theory survey


Author: David J. Benson
Journal: Bull. Amer. Math. Soc. 48 (2011), 507-508
MSC (2010): Primary 20C15
DOI: https://doi.org/10.1090/S0273-0979-2011-01346-5
Published electronically: June 15, 2011
Link to article that is the subject of this commentary: Bull. Amer. Math. Soc. 1 (1979), 475-511.
MathSciNet review: 2823018
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. D. J. Benson and J. F. Carlson, Projective resolutions and Poincaré duality complexes, Trans. Amer. Math. Soc. 132 (1994), 447-488. MR 1142778 (94f:20100)
  • 2. W. G. Dwyer, J. P. C. Greenlees, and S. Iyengar, Duality in algebra and topology, Adv. in Math. 200 (2006), 357-402. MR 2200850 (2006k:55017)
  • 3. J. P. C. Greenlees, Commutative algebra in group cohomology, J. Pure Appl. Algebra 98 (1995), 151-162. MR 1319967 (96f:20084)
  • 4. T. H. Gulliksen, On the deviations of a local ring, Math. Scand. 47 (1980), 5-20. MR 600076 (82c:13022)
  • 5. R. Levi, On finite groups and homotopy theory, Ph.D. thesis, University of Rochester, NY, 1993.
  • 6. P. Symonds, On the Castelnuovo-Mumford regularity of rings of polynomial invariants, Ann. of Math., to appear.
  • 7. -, On the Castelnuovo-Mumford regularity of the cohomology ring of a group, J. Amer. Math. Soc. 23 (2010), 1159-1173. MR 2669710

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (2010): 20C15

Retrieve articles in all journals with MSC (2010): 20C15


Additional Information

David J. Benson
Affiliation: Institute of Mathematics, University of Aberdeen, Aberdeen AB24 3UE, Scotland

DOI: https://doi.org/10.1090/S0273-0979-2011-01346-5
Received by editor(s): June 4, 2011
Published electronically: June 15, 2011
Article copyright: © Copyright 2011 American Mathematical Society

American Mathematical Society